# SDR SWAA2024020547986

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N8770Q
- Make and model: Boeing 737-8
- Aircraft serial: 67517
- Aircraft time: 4,251 hours, 2,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA INBD EMERGENCY FLASHLIGHT DOES NOT TEST<[01] REMOVED AND REPLACED AFT FA INBOARD EMERGENCY FLASHLIGHT BATTERY IN REF TO AMM 25-64-00
